|Reviews||Read Customer Reviews|
Get non-drowsy relief of nasal congestion right when you need it with our Equate Fast-Acting Nasal Spray. Formulated with one-percent phenylephrine hydrochloride, which is a nasal decongestant, our fast-acting nasal spray works to relieve nasal congestion, swollen nasal membranes, sinus congestion, and sinus pressure. This compares to the active ingredient found in 4-Way Nasal Spray, making it a leading choice in finding temporary multi-symptom relief of nasal congestion due to the common cold, hay fever, and upper respiratory allergies. Turn to a trusted name in cold and sinus relief and put an end to discomforting symptoms with our Equate Fast-Acting Nasal Spray.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Active ingredient is phenylephrine hydrochloride 1%Compare to 4-Way active ingredient
Nasal decongestant that works fast for up to four hours
Multi-symptom relief of nasal congestion due to the common cold, hay fever, and upper respiratory allergies
For adults and children ages 12 years and olderCustomer Reviews
Works fast, no nose bleed, ever.
Getting Phenylephrine Hydrochloride sprays has become difficult in recent years. Patents have long since expired, and even though it beats every other spray by far, it's difficult to find, absurdly expensive and invariably came in what had to be intentionally useless spray bottles. That is, until Equate became Walmart's brand. It not only cheap, but comes in an excellent spray bottle. My only complaint is I wish there were a 0.5% version. I have to dilute with distilled water.Jeff
To Breathe freely through your nose!!!
I have had problems with severe sinus problems for over 20 years and I have tried all the different brands and types that are intended to relieve sinus congestion/pressure! I didn't know there were so many people out there suffering like myself everyday untill I started to see all the stories online. I love Equate Four Way Nasal Spray with Phenylephrine, it works just as well as the name brand Four-Way! I have seen the name brand for sale for $9.99 each for one ounce. I have tried it years ago and it worked but when then I was mainly using Afrin but then I decided to start to buy the Equate brand and I got the same relief that the name brand gave! I would purchase several bottles at a time when I would see it in stock because for some reason they don't stock the shelves with very many! Usually there is three to five bottles but sometimes they would stock the shelf with a couple dozen boxes and I would get myself at least half of them so that way someone else that needed it would have the opportunity to get some. I had talked with the people that stock that area which is called the OTC section, so they would order more but Everytime I went back the shelf was empty of the nasal spray with Phenylephrine! I was told try online and I did have some success but I just don't understand why they don't stock more in the store's. Anyways Equate Four Way Nasal Spray is great and I love many other Equate products. Equate is a great brand itself!!!Adam
Works as it should
My husband and myself suffer from allergies. We have both tried the 12 hour and that burns our noses bad and really doesn't work. Using this one which is the equivalent of a 4 hour spray (Phenylephrine) and is gentle and works very well to clear our sinuses without pain and burning. Excellent product and the price is also great.usalyn